# SDR AALA201602199001

- Difficulty date: February 17, 2016
- Submitted: February 19, 2016
- Operation: Air carrier
- Aircraft: N153UW
- Make and model: Airbus A321-211
- Aircraft serial: 5594
- Aircraft time: 9,499 hours, 3,887 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Condition: Low
- Location: Nr 1 Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GNDED.  OIL FUMES IN CABIN AT TAKEOFF & INITIAL CLIMB.  DISSIPATED WITHIN 5 MIN.  VERY STRONG ODORS OF OIL IN COCKPIT & FINAL DESCENT & LANDING ROLL OUT, TAXI HAD TO OPEN WINDOW.  ACCOMPLISHED JC 26L00021001, TROUBLE SHOT CABIN AIR QUALITY WITH FORM 8533.  WHILE STARTING NR 1 ENG MX RECEIVED A MASTER WARNING & CAUTION LIGHT, ABORTED ENG START & INVESTIGATED CAUSE.  THEY FOUND THE NR 1 IDG WITH NO OIL IN THE SIGHT GLASS & SERVICED THE IDG, VISUALLY INSPECTED ENG & COWLING FOR EVIDENCE OF AN OIL LEAK WITH NONE FOUND.  THE ENG WAS SUCCESSFULLY STARTED, IDG OIL LEVEL WAS STABILIZED & A BRIEF ODOR WAS DETECTED ON ENG START, BUT WENT AWAY & NEVER RETURNED.  RETURNED THE ACFT BACK TO SERVICE.
